# SDR REXA2016053101045

- Difficulty date: May 31, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 23,828 hours, 21,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CRACKED AT TOOLING HOLE JUST INBD OF STR 1L, ABOVE PAX DOOR OPENING, IN CABIN.  REPAIRED 333 FRAME IAW REO 601R-53-21-2724, REV A.
